MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 5 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 5 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number ES-04301
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "on (b)(6) 2026, the catheter was found leaking during use on the patient.They changed to a new one to resolve the issue." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The report of a leaking catheter body was confirmed through complaint investigation of the returned sample and customer supplied video.The catheter met the relevant functional and dimensional requirements.Based on the customer supplied video, sample received, and comments from manufacturing, manufacturing likely caused or contributed to this event.Additional investigation has been initiated within the teleflex quality system to further investigate this defect.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that "(b)(6) 2026, the catheter was found leak during use on the patient.They changed a new one to resolve the issue." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 5 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24729574
Report Number3006425876-2026-00358
Device Sequence Number10421680
Product Code DQY
UDI-Device Identifier10801902184907
UDI-Public(01)10801902184907(11)241115(17)291031(10)71F24L0201(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberES-04301
Device Lot Number71F24L0201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown